On optimal solution error covariances in variational data assimilation

Abstract : The problem of variational data assimilation for a nonlinear evolution model is formulated as an optimal control problem to find some unknown parameters of the model. The equation for the error of the optimal solution is derived through the statistical errors of the input data. The covariance operator of the optimal solution error is obtained using the Hessian of an auxiliary data assimilation problem based on the tangent linear model constraints.
Type de document :
Article dans une revue
Russian Journal of Numerical Analysis and Mathematical Modelling, De Gruyter, 2008, 23 (2), pp.197-205. 〈10.1515/RJNAMM.2008.012〉
Liste complète des métadonnées

https://hal.inria.fr/inria-00391878
Contributeur : Arthur Vidard <>
Soumis le : vendredi 5 juin 2009 - 10:16:37
Dernière modification le : mercredi 11 avril 2018 - 01:59:43

Lien texte intégral

Identifiants

Collections

Citation

Victor P. Shutyaev, François-Xavier Le Dimet, Igor Yu. Gejadze. On optimal solution error covariances in variational data assimilation. Russian Journal of Numerical Analysis and Mathematical Modelling, De Gruyter, 2008, 23 (2), pp.197-205. 〈10.1515/RJNAMM.2008.012〉. 〈inria-00391878〉

Partager

Métriques

Consultations de la notice

257